Jeff Morgan
Title
Cited by
Cited by
Year
Global existence for semilinear parabolic systems
J Morgan
SIAM journal on mathematical analysis 20 (5), 1128-1144, 1989
1581989
Boundedness and decay results for reaction-diffusion systems
J Morgan
SIAM Journal on Mathematical Analysis 21 (5), 1172-1189, 1990
841990
Stability and Lyapunov functions for reaction-diffusion systems
WB Fitzgibbon, SL Hollis, JJ Morgan
SIAM Journal on Mathematical Analysis 28 (3), 595-610, 1997
591997
Kinetic modeling of the assembly, dynamic steady state, and contraction of the FtsZ ring in prokaryotic cytokinesis
IV Surovtsev, JJ Morgan, PA Lindahl
PLoS Comput Biol 4 (7), e1000102, 2008
492008
A mathematical model of the spread of Feline Leukemia Virus (FeLV) through a highly heterogeneous spatial domain
WE Fitzgibbon, M Langlais, JJ Morgan
SIAM journal on mathematical analysis 33 (3), 570-588, 2001
472001
A reaction-diffusion system modeling direct and indirect transmission of diseases
WE Fitzgibbon, M Langlais, JJ Morgan
Discrete & Continuous Dynamical Systems-B 4 (4), 893, 2004
342004
Global existence and boundedness for a class of inhomogeneous semilinear parabolic systems
WE Fitzgibbon, J Morgan, R Sanders
Nonlinear analysis 19 (9), 885-899, 1992
331992
Global existence and boundedness for a class of inhomogeneous semilinear parabolic systems
WE Fitzgibbon, J Morgan, R Sanders
Nonlinear analysis 19 (9), 885-899, 1992
331992
A Framework for Whole-Cell Mathematical Modeling
PAL Jeffrey J. Morgan, Ivan V. Surovtsev
Journal of Theoretical Biology 231, 581-596, 2004
31*2004
A diffusive epidemic model on a bounded domain of arbitrary dimension
WE Fitzgibbon, JJ Morgan
Differential and Integral Equations 1 (2), 125-132, 1988
311988
An outbreak vector-host epidemic model with spatial structure: the 2015–2016 Zika outbreak in Rio De Janeiro
WE Fitzgibbon, JJ Morgan, GF Webb
Theoretical Biology and Medical Modelling 14 (1), 1-17, 2017
282017
A Diffusive Epidemic Model vvith Criss-Cross Dynamics
WE HITZGIBBON, CB Martin, JJ Morgan
Journal of mathematical analysis and applications 184, 399-414, 1994
261994
Oscillation of Emden-Fowler systems
MK Kwong, JSW Wong, WE Fitzgibbon, JJ Morgan, NH Pavel, WN Everitt, ...
Focused Research Program on Spectral Theory and Boundary Value Problems, 193, 1988
251988
Mathematical model of a cell size checkpoint
M Vilela, JJ Morgan, PA Lindahl
PLoS Comput Biol 6 (12), e1001036, 2010
242010
A mathematical model for indirectly transmitted diseases
WE Fitzgibbon, M Langlais, JJ Morgan
Mathematical Biosciences 206 (2), 233-248, 2007
242007
On the blow-up of solutions to some semilinear and quasilinear reaction-diffusion systems
SL Hollis, JJ Morgan
The Rocky Mountain Journal of Mathematics, 1447-1465, 1994
24*1994
Partly dissipative reaction-diffusion systems and a model of phosphorus diffusion in silicon
SL Hollis, JJ Morgan
Nonlinear Anal 19 (5), 427-440, 1992
231992
Interior estimates for a class of reaction-diffusion systems from L1 a priori estimates
SL Hollis, J Morgan
Journal of differential equations 98 (2), 260-276, 1992
231992
On a question of blow-up for semilinear parabolic systems
J Morgan
Differential and Integral Equations 3 (5), 973-978, 1990
231990
Eventually uniform bounds for a class of quasipositive reaction diffusion systems
WE Fitzgibbon, M Langlais, JJ Morgan
Japan Journal of Industrial And Applied Mathematics 16 (2), 225, 1999
201999
The system can't perform the operation now. Try again later.
Articles 1–20